# SDR USAA991429

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CCN6320022
- Condition: Cracked
- Location: Bs 695
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK BS 695 STRINGER 18A OUTBOARD VERTICAL FLANGE FORWARD FITTING.  REPLACED FITTINGS PER EO NR 5391G625.  (M)
